# SDR CNMA20090114

- Difficulty date: February 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N720AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48252
- Aircraft time: 82,794 hours, 21,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 401-428
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B/T STA 401 AND STA 428, RBL 20 CORROSION ON FLOOR SUPPORT.  DAMAGED FLOOR SUPPORT REMOVED, NEW FLOOR SUPPORT INSTALLED. INSTALLED FASTENERS IAW SRM VOL 2 51-31-01.
